# SDR HEEA075928

- Difficulty date: September 18, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Aircraft time: 14,657 hours
- Engine: Allsn 250C20B
- Engine time: 10,047 hours
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23062753
- Part serial: C103883
- Condition: Burned
- Location: Turbine Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT BROKEN OFF IN NR 6 & 7 JET MOUNT.  NR 1 NOZZLE VANES BURNED BEYOND REPAIRABLE LIMITS.  OVERTEMP INSPECTION CW 2-23-00 FOR A 930 DEGREE EXCEEDANCE AND FOUND ACCEPTABLE. PART SCRAPPED.  REPLACED WITH SERVICEABLE PART.
